Publications from WU Math dept., Dec. 2015

  • Agler J, McCarthy JE. 2015. Non-commutative holomorphic functions on operator domains. Eur J Math 1(4):731-745. dx.doi.org/10.1007/s40879-015-0064-2 [WU does not subscribe but there is “permanent free access” to all 2015 and 2016 articles].
  • Agler J, McCarthy J. 2015. Pick interpolation for free holomorphic functions. American Journal of Mathematics 137(6):1685-1701. dx.doi.org/10.1353/ajm.2015.0042.
  • Bickel K, Wick BD. 2016. A study of the matrix Carleson Embedding Theorem with applications to sparse operators. Journal of Mathematical Analysis and Applications 435(1):229-243. dx.doi.org/10.1016/j.jmaa.2015.10.023 [WU does not subscribe although we do seem to have online access]
  • Bloch S, Kerr M, Vanhove P. 2015. A Feynman integral via higher normal functions. Compositio Mathematica 151(12):2329- 2375. dx.doi.org/10.1112/S0010437X15007472.
  • Chi Q-S. 2015. Ideal Theory and Classification of Isoparametric Hypersurfaces. Contemporary Mathematics 646:81-104. dx.doi.org/10.1090/conm/646/12959.
  • Fritz BA, Kalarickal PL, Maybrier HR, Muench MR, Dearth D, Chen Y, Escallier KE, Ben Abdallah A, Lin N, Avidan MS. 2016. Intraoperative Electroencephalogram Suppression Predicts Postoperative Delirium. Anesth Analg 122(1):234-42 PubMed abstract & fulltext for subscribers.
  • Gross KI, Wilson EN. 2015. In memory of Ray Kunze. Notices Amer. Math. Soc. 62(10):1190. dx.doi.org/10.1090/noti1283 | MR3408064.
  • Kerr M. 2014. Shimura varieties: A Hodge-theoretic perspective, pp. 531-575 IN Hodge Theory. (Mathematical Notes 49) Princeton Univ. Press. More book info.
  • Knese G. 2015. Integrability and regularity of rational functions. Proceedings of the London Mathematical Society 111(6):1261-1306. dx.doi.org/10.1112/plms/pdv061.
  • Krantz SG. 2015. Smoothness to the boundary of biholomorphic mappings: an overview. pp. 179-190 IN Function spaces in analysis. Contemporary Mathematics, v. 645. dx.doi.org/10.1090/conm/645/12930 | MR3382414.
  • Luthy PM, Weiss GL, Wilson EN. 2015. Projections and dyadic Parseval frame MRA wavelets. Appl Comput Harmon Anal 39(3):511–533. dx.doi.org/10.1016/j.acha.2014.12.004 | MR3398947.
  • Richard PL, Rochberg R. 2016. Schatten-class truncated Toeplitz operators. Proceedings of the American Mathematical Society 144(2):637-649. dx.doi.org/10.1090/proc12731.
  • Weaver N (former faculty). 2015. Truth & assertibility. World Scientific Publishing Co. www.worldscientific.com/worldscibooks/10.1142/9302 (WU does not have) | MR3379697.

Full lists of publications from WU Math Dept. are maintained at http://libguides.wustl.edu/math/pubs . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: rlewis@wustl.edu Phone: 314-935-4819